# SDR AALA2020082439004

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,716 hours, 8,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR ASSIST BOTTLE LOW PRESSURE, REQUIRES SERVICE.  SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
